# SDR SIMA20160612004

- Difficulty date: June 12, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 39,003 hours, 35,419 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 EMERGENCY LIGHT STRIP HAS BROKEN WIRE.  FOUND ON OPEN-UP, R & R LEFT NR 4 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
